RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 8, Pages 87–119 (Mi msb9076)  

Differentiability of the Minkowski $?(x)$-function. III

I. D. Kan

Moscow Aviation Institute (National Research University), Moscow, Russia

Abstract: A new result on the derivative of the Minkowski function is established.
Bibliography: 14 titles.

Keywords: Minkowski function, continued fraction, continuant.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00886-а
This research was carried out with the support of the Russian Foundation for Basic Research (grant no. 18-01-00886-a).


DOI: https://doi.org/10.4213/sm9076

Full text: PDF file (819 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:8, 1148–1178

Bibliographic databases:

UDC: 511.36+511.216
PACS: 511.321 + 511.31
MSC: Primary 11A55; Secondary 26A24
Received: 28.01.2018 and 09.05.2018

Citation: I. D. Kan, “Differentiability of the Minkowski $?(x)$-function. III”, Mat. Sb., 210:8 (2019), 87–119; Sb. Math., 210:8 (2019), 1148–1178

Citation in format AMSBIB
\Bibitem{Kan19}
\by I.~D.~Kan
\paper Differentiability of the Minkowski $?(x)$-function.~III
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 8
\pages 87--119
\mathnet{http://mi.mathnet.ru/msb9076}
\crossref{https://doi.org/10.4213/sm9076}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210.1148K}
\elib{http://elibrary.ru/item.asp?id=38593082}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 8
\pages 1148--1178
\crossref{https://doi.org/10.1070/SM9076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000508164100004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087450689}


Linking options:
  • http://mi.mathnet.ru/eng/msb9076
  • https://doi.org/10.4213/sm9076
  • http://mi.mathnet.ru/eng/msb/v210/i8/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:142
    References:14
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020